Subjects -> MATHEMATICS (Total: 1013 journals)
    - APPLIED MATHEMATICS (92 journals)
    - GEOMETRY AND TOPOLOGY (23 journals)
    - MATHEMATICS (714 journals)
    - MATHEMATICS (GENERAL) (45 journals)
    - NUMERICAL ANALYSIS (26 journals)
    - PROBABILITIES AND MATH STATISTICS (113 journals)

PROBABILITIES AND MATH STATISTICS (113 journals)                     

Showing 1 - 98 of 98 Journals sorted alphabetically
Advances in Statistics     Open Access   (Followers: 9)
Afrika Statistika     Open Access   (Followers: 1)
American Journal of Applied Mathematics and Statistics     Open Access   (Followers: 11)
American Journal of Mathematics and Statistics     Open Access   (Followers: 9)
Annals of Data Science     Hybrid Journal   (Followers: 14)
Annual Review of Statistics and Its Application     Full-text available via subscription   (Followers: 7)
Applied Medical Informatics     Open Access   (Followers: 11)
Asian Journal of Mathematics & Statistics     Open Access   (Followers: 8)
Asian Journal of Probability and Statistics     Open Access  
Austrian Journal of Statistics     Open Access   (Followers: 4)
Biostatistics & Epidemiology     Hybrid Journal   (Followers: 4)
Cadernos do IME : Série Estatística     Open Access  
Calcutta Statistical Association Bulletin     Hybrid Journal  
Communications in Mathematics and Statistics     Hybrid Journal   (Followers: 4)
Communications in Statistics - Simulation and Computation     Hybrid Journal   (Followers: 9)
Communications in Statistics: Case Studies, Data Analysis and Applications     Hybrid Journal  
Comunicaciones en Estadística     Open Access  
Econometrics and Statistics     Hybrid Journal   (Followers: 1)
Forecasting     Open Access   (Followers: 1)
Foundations and Trends® in Optimization     Full-text available via subscription   (Followers: 3)
Frontiers in Applied Mathematics and Statistics     Open Access   (Followers: 1)
Game Theory     Open Access   (Followers: 2)
Geoinformatics & Geostatistics     Hybrid Journal   (Followers: 14)
Geomatics, Natural Hazards and Risk     Open Access   (Followers: 13)
Indonesian Journal of Applied Statistics     Open Access  
International Game Theory Review     Hybrid Journal   (Followers: 1)
International Journal of Advanced Statistics and IT&C for Economics and Life Sciences     Open Access  
International Journal of Advanced Statistics and Probability     Open Access   (Followers: 7)
International Journal of Algebra and Statistics     Open Access   (Followers: 3)
International Journal of Applied Mathematics and Statistics     Full-text available via subscription   (Followers: 3)
International Journal of Ecological Economics and Statistics     Full-text available via subscription   (Followers: 4)
International Journal of Energy and Statistics     Hybrid Journal   (Followers: 3)
International Journal of Game Theory     Hybrid Journal   (Followers: 3)
International Journal of Mathematics and Statistics     Full-text available via subscription   (Followers: 2)
International Journal of Multivariate Data Analysis     Hybrid Journal  
International Journal of Probability and Statistics     Open Access   (Followers: 4)
International Journal of Statistics & Economics     Full-text available via subscription   (Followers: 6)
International Journal of Statistics and Applications     Open Access   (Followers: 2)
International Journal of Statistics and Probability     Open Access   (Followers: 3)
International Journal of Statistics in Medical Research     Hybrid Journal   (Followers: 5)
International Journal of Testing     Hybrid Journal   (Followers: 1)
Iraqi Journal of Statistical Sciences     Open Access  
Japanese Journal of Statistics and Data Science     Hybrid Journal  
Journal of Biometrics & Biostatistics     Open Access   (Followers: 4)
Journal of Cost Analysis and Parametrics     Hybrid Journal   (Followers: 5)
Journal of Environmental Statistics     Open Access   (Followers: 4)
Journal of Game Theory     Open Access   (Followers: 1)
Journal of Mathematical Economics and Finance     Full-text available via subscription  
Journal of Mathematics and Statistics Studies     Open Access  
Journal of Modern Applied Statistical Methods     Open Access   (Followers: 1)
Journal of Official Statistics     Open Access   (Followers: 2)
Journal of Quantitative Economics     Hybrid Journal  
Journal of Social and Economic Statistics     Open Access  
Journal of Statistical Theory and Practice     Hybrid Journal   (Followers: 2)
Journal of Statistics and Data Science Education     Open Access   (Followers: 2)
Journal of Survey Statistics and Methodology     Hybrid Journal   (Followers: 4)
Journal of the Indian Society for Probability and Statistics     Full-text available via subscription  
Jurnal Biometrika dan Kependudukan     Open Access  
Jurnal Ekonomi Kuantitatif Terapan     Open Access  
Jurnal Sains Matematika dan Statistika     Open Access  
Lietuvos Statistikos Darbai     Open Access  
Mathematics and Statistics     Open Access   (Followers: 2)
Methods, Data, Analyses     Open Access   (Followers: 1)
METRON     Hybrid Journal   (Followers: 1)
Nepalese Journal of Statistics     Open Access  
North American Actuarial Journal     Hybrid Journal   (Followers: 1)
Open Journal of Statistics     Open Access   (Followers: 3)
Open Mathematics, Statistics and Probability Journal     Open Access  
Pakistan Journal of Statistics and Operation Research     Open Access   (Followers: 1)
Physica A: Statistical Mechanics and its Applications     Hybrid Journal   (Followers: 6)
Probability, Uncertainty and Quantitative Risk     Open Access   (Followers: 2)
Ratio Mathematica     Open Access  
Research & Reviews : Journal of Statistics     Open Access   (Followers: 3)
Revista Brasileira de Biometria     Open Access  
Revista Colombiana de Estadística     Open Access  
RMS : Research in Mathematics & Statistics     Open Access  
Romanian Statistical Review     Open Access  
Sankhya B - Applied and Interdisciplinary Statistics     Hybrid Journal  
SIAM Journal on Mathematics of Data Science     Hybrid Journal   (Followers: 1)
SIAM/ASA Journal on Uncertainty Quantification     Hybrid Journal   (Followers: 2)
Spatial Statistics     Hybrid Journal   (Followers: 2)
Sri Lankan Journal of Applied Statistics     Open Access  
Stat     Hybrid Journal   (Followers: 1)
Stata Journal     Full-text available via subscription   (Followers: 8)
Statistica     Open Access   (Followers: 6)
Statistical Analysis and Data Mining     Hybrid Journal   (Followers: 23)
Statistical Theory and Related Fields     Hybrid Journal  
Statistics and Public Policy     Open Access   (Followers: 4)
Statistics in Transition New Series : An International Journal of the Polish Statistical Association     Open Access  
Statistics Research Letters     Open Access   (Followers: 1)
Statistics, Optimization & Information Computing     Open Access   (Followers: 3)
Stats     Open Access  
Synthesis Lectures on Mathematics and Statistics     Full-text available via subscription   (Followers: 1)
Theory of Probability and its Applications     Hybrid Journal   (Followers: 2)
Theory of Probability and Mathematical Statistics     Full-text available via subscription   (Followers: 2)
Turkish Journal of Forecasting     Open Access   (Followers: 1)
VARIANSI : Journal of Statistics and Its application on Teaching and Research     Open Access  
Zeitschrift für die gesamte Versicherungswissenschaft     Hybrid Journal  

           

Similar Journals
Journal Cover
International Journal of Applied Mathematics and Statistics
Number of Followers: 3  
 
  Full-text available via subscription Subscription journal
ISSN (Print) 0973-1377
Published by CESER Publications Homepage  [11 journals]
  • Three-Dimensional Transformations and the Householder Transformation in
           Fibonacci and Lucas Three-Vectors

    • Free pre-print version: Loading...

      Authors: D.B. Başköy Akagündüz, H. Kuşak Samancı
      Pages: 1 - 22
      Abstract: In this study, local scaling, overall scaling, shearing, reflection, rotation, translation, and multiple transformations applications in three-dimensional space; by using the properties of Fibonacci and Lucas three-vectors, transformation matrices of Fibonacci and Lucas three-vectors have been obtained. Later, in a Fibonacci and Lucas three-vectors defined in this space, the Householder transform and the matrix corresponding to this transformation are given. By giving examples about each transformation, the figures were drawn in the Maple program.
      PubDate: 2022-01-27
      Issue No: Vol. 61, No. 2 (2022)
       
  • An Analysis of Two-State Retrial Queueing Model with Feedback having
           Impatient Customers

    • Free pre-print version: Loading...

      Authors: Neelam Singla , Harwinder Kaur
      Pages: 23 - 38
      Abstract: Present paper considers a two dimensional retrial queueing model with feedback having impatient customers. If the server is idle on customer’s arrival it is served immediately else it may balk because of impatience. If the server is busy the customer joins the orbit and retries for service until it finds server idle or may renege from the orbit. After service the unsatistified customer may join the orbit as a feedback customer. The primary as well as secondary calls follow Poisson process. Service times follow Exponential distribution. The transient probabilities for exact number of arrivals and departures when the server is idle or busy are obtained. Some performance measures, numerical and graphical solutions are also computed
      PubDate: 2022-01-27
      Issue No: Vol. 61, No. 2 (2022)
       
  • Some Properties and Applications of a Weighted Continuous Distribution

    • Free pre-print version: Loading...

      Authors: Brijesh P. Singh, Utpal Dhar Das
      Pages: 39 - 49
      Abstract: In this article we introduce a two-parameter continuous distribution which is generated from gamma distribution as well as exponential distribution using weight function. Its moments, hazard and mean residual life function have been obtained. Also order statistics and stochastic ordering are derived. Maximum likelihood estimation method has been employed to estimate the parameters. Some real data sets have been applied to access the performance of the distribution. Various goodness of fit criterion shows quite satisfactory presentation over others competitive distributions. Keywords:
      PubDate: 2022-01-27
      Issue No: Vol. 61, No. 2 (2022)
       
  • A Hybrid Group Acceptance Sampling Plans for life tests based on the New
           Weighted Exponential Distribution

    • Free pre-print version: Loading...

      Authors: Anil Arepalli, B. Srinivasa Rao
      Pages: 50 - 59
      Abstract: A mixed sampling scheme based on shorter life is provided in this study where the element life is a new weighted exponential distribution. The minimal number of testers and the number of acceptance requirements for distinct customers are defined for a particular team size. The risk and time to complete the test and the performance function value is calculated for different quality levels. The minimum ratio is derived from the risk from the actual average service life to the target service life, and the specific risk is borne by the specific manufacturer. Examples of the outcomes are shown.
      PubDate: 2022-01-27
      Issue No: Vol. 61, No. 2 (2022)
       
  • Some Families of Estimators for Estimating the Population Variance under
           Random Non-Response

    • Free pre-print version: Loading...

      Authors: Luigi Romano, Sudhansu S. Maiti, Rama Shanker
      Pages: 60 - 70
      Abstract: The present paper focuses on the estimation of finite population variance in the presence of random non-response. In this paper, we have proposed some families of factor-type estimators of population variance in simple random sampling using the information on an auxiliary variable under random non-response. We have considered two different realistic conditions of random non-response, namely, (i) random non-response on both study and auxiliary variables and (ii) random non-response on study variable only. The expressions for the biases and mean square errors have been derived up to the first order of approximation. The properties of the optimum estimators have also been discussed. The theoretical results have been illustrated through some real data sets and a simulation study.
      PubDate: 2022-01-27
      Issue No: Vol. 61, No. 2 (2022)
       
 
JournalTOCs
School of Mathematical and Computer Sciences
Heriot-Watt University
Edinburgh, EH14 4AS, UK
Email: journaltocs@hw.ac.uk
Tel: +00 44 (0)131 4513762
 


Your IP address: 3.238.180.255
 
Home (Search)
API
About JournalTOCs
News (blog, publications)
JournalTOCs on Twitter   JournalTOCs on Facebook

JournalTOCs © 2009-